# SDR COEA2012041003900

- Difficulty date: April 10, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 30,999 hours, 34,571 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53370005200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HEAVY CHECK / MAJOR REPAIR: WHILE WORKING HARDPOINT MOD, MISDRILLED SHEAR TIE AT NET NR 2 LOCATION.  FABRICATED AND INSTALL NEW SHEAR TIE FROM TOP OF FRAME 20 STA 9020, BL 0, NEAR WATERLINE 4300 INTERNAL FUSELAGE CENTER TOP.
